Acute generalized exanthematous pustulosis due to Phloroglucinol (Spasfon®): A case at the Teaching Hospital of Yaounde, Cameroon
Pustulose exanthématique aiguë généralisée imputable au Phloroglucinol (Spasfon®): Un cas au Centre Hospitalier et Universitaire de Yaoundé, Cameroun

Emmanuel Armand Kouotou, Nina Maffo, Nina Maffo
2021 Nasza Dermatologia Online  
Described for the first time in 1980 by BEYLOT et al, acute generalized exanthematous pustulosis (AGEP) is a rare and serious condition characterized by the sudden onset of a pustular and scarlatiniform febrile rash. In more than 90% of cases it is caused by medication, but can also be caused by a virus (enterovirus infection: coxsackie, echovirus or cytomegalovirus), a toxic agent (mercury) or a food allergen. The evolution of AGEP is usually favourable to the discontinuation of the drug in
more » ... stion with a delay varying from 48 hours to 15 days. We report a case of AGEP for which the drug responsible was not one of the drugs classically incriminated.
doi:10.7241/ourd.2022s2.2 fatcat:pga6ymfwonadza55ntwu6wp5p4